Author Topic: Emotion numb is that normal symptom taking clonazepam for twelve weeks?  (Read 127 times)

[Buddie]

I just reduced clonazepam from 0.125mg to 0.0625mg. But I still numb and mind blank. And I also eating zoloft and pristiq. I am so scare that I will develop schizophrenia or Intellectual disability. Someome help? 😢
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Benzos can cause emotional numbness and so can SSRIs unfortunately.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Totally normal donít be surprised if it lasts months no permanent damage and you didnít get a mental illness from it.

Could take a year for your dopamine to reset, maybe only one more week but maybe more!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.